RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 5(161), Pages 3–50 (Mi umn5252)  

This article is cited in 4 scientific papers (total in 4 papers)

Crossed products of von Neumann algebras

V. Ya. Golodets


Abstract: The paper is concerned with von Neumann algebras with finite trace and their $*$-automorphisms, and with crossed products. A detailed investigation is made of the problem of constructing hyperfinite factors of type $\mathrm{II}_1$ by means of crossed products. Some new results are obtained on subfactors of hyperfinite factors of type $\mathrm{II}_1$ and also some new information on the trajectory theory of measure-preserving transformations.

Full text: PDF file (5516 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1971, 26:5, 1–50

Bibliographic databases:

UDC: 512.8+519.4
MSC: 16S35, 16E50, 16W20, 28D05, 37A05
Received: 01.06.1970

Citation: V. Ya. Golodets, “Crossed products of von Neumann algebras”, Uspekhi Mat. Nauk, 26:5(161) (1971), 3–50; Russian Math. Surveys, 26:5 (1971), 1–50

Citation in format AMSBIB
\Bibitem{Gol71}
\by V.~Ya.~Golodets
\paper Crossed products of von Neumann algebras
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 5(161)
\pages 3--50
\mathnet{http://mi.mathnet.ru/umn5252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410405}
\zmath{https://zbmath.org/?q=an:0225.46062}
\transl
\jour Russian Math. Surveys
\yr 1971
\vol 26
\issue 5
\pages 1--50
\crossref{https://doi.org/10.1070/RM1971v026n05ABEH003832}


Linking options:
  • http://mi.mathnet.ru/eng/umn5252
  • http://mi.mathnet.ru/eng/umn/v26/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Golodets, “Hyperfinite factors of types II$_\infty$ and III”, Funct. Anal. Appl., 5:2 (1971), 118–124  mathnet  crossref  mathscinet  zmath
    2. Marc A. Rieffel, “The type of group measure space von Neumann algebras”, Mh Math, 85:2 (1978), 149  crossref  mathscinet  zmath
    3. Jon Kraus, “Compact abelian groups of automorphisms of von Neumann algebras”, Journal of Functional Analysis, 39:3 (1980), 347  crossref
    4. A. B. Antonevich, “On two methods of studying the invertibility of operators in $C^*$-algebras induced by dynamical systems”, Math. USSR-Sb., 52:1 (1985), 1–20  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:123
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021